# SDR LS1R065941

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: C6533ARC
- Condition: Failed
- Location: Interphone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONE DOES NOT TRANSMIT.
